# SDR VNAA2024051700002

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Part serial: 15378
- Condition: Corroded
- Location: Bs 280-310
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH GALLEY FLOOR SILL FS280-FS310HAS CORROSION AROUND GALLEY FLOOR BOLT HOLE.  REMOVED CORRODED FLOOR SIDE SILL. LOCATED AND DRILLED RH GALLEY FLOOR SILL (P/N: SH670-32172-11) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE RH GALLEY FLOOR SILL (P/N: SH670-32172-11) REQUIRES INSTALL IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.C.O# 15378224
